# SDR USAA991245

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Part time: 48,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND CORROSION AT FLOORBEAM T-CAP FORWARD SURFACE STA 1640, RBL 9,  CORROSION LEVEL 2.  INSTALLED NEW T-CAP PER TR 53-15-01.  (X)
